dc.creator | Valentino, Michele C. | |
dc.creator | Oliveira, Vilma A. | |
dc.creator | Alberto, Luís Fernando Costa | |
dc.creator | Sant'Anna, Douglas A. | |
dc.date.accessioned | 2013-09-16T14:30:10Z | |
dc.date.accessioned | 2018-07-04T15:56:21Z | |
dc.date.available | 2013-09-16T14:30:10Z | |
dc.date.available | 2018-07-04T15:56:21Z | |
dc.date.created | 2013-09-16T14:30:10Z | |
dc.date.issued | 2012 | |
dc.identifier | SYSTEMS & CONTROL LETTERS, AMSTERDAM, v. 61, n. 4, pp. 580-586, APR, 2012 | |
dc.identifier | 0167-6911 | |
dc.identifier | http://www.producao.usp.br/handle/BDPI/33386 | |
dc.identifier | 10.1016/j.sysconle.2012.02.007 | |
dc.identifier | http://dx.doi.org/10.1016/j.sysconle.2012.02.007 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1629438 | |
dc.description.abstract | In this paper, we propose an extension of the invariance principle for nonlinear switched systems under dwell-time switched solutions. This extension allows the derivative of an auxiliary function V, also called a Lyapunov-like function, along the solutions of the switched system to be positive on some sets. The results of this paper are useful to estimate attractors of nonlinear switched systems and corresponding basins of attraction. Uniform estimates of attractors and basin of attractions with respect to time-invariant uncertain parameters are also obtained. Results for a common Lyapunov-like function and multiple Lyapunov-like functions are given. Illustrative examples show the potential of the theoretical results in providing information on the asymptotic behavior of nonlinear dynamical switched systems. (C) 2012 Elsevier B.V. All rights reserved. | |
dc.language | eng | |
dc.publisher | ELSEVIER SCIENCE BV | |
dc.publisher | AMSTERDAM | |
dc.relation | SYSTEMS & CONTROL LETTERS | |
dc.rights | Copyright ELSEVIER SCIENCE BV | |
dc.rights | closedAccess | |
dc.subject | DWELL TIME | |
dc.subject | SWITCHED SYSTEMS | |
dc.subject | INVARIANCE PRINCIPLE | |
dc.subject | ATTRACTOR UNIFORM ESTIMATES | |
dc.title | An extension of the invariance principle for dwell-time switched nonlinear systems | |
dc.type | Artículos de revistas | |